# SDR AWXA200300107

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 52,498 hours, 19,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION, THE EMERGENCY SEAT LIGHT WAS FOUND INOPERATIVE AT LEFT HAND ROW 7 .  MAINTENANCE REMOVED AND REPLACED  EMERGENCY LIGHT ASSEMBLY AT LEFT HAND SIDE ROW 7 AS REQUIRED.  OPERATIONAL CHECK WAS GOOD.
